Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 91, NWS La Crosse, WI

July 2, 2008Crawford County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 2, 2008, 3:20 PM CDT for Crawford County, Wisconsin. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2008, 3:20 PM CDT (20:20 UTC)
Expired
Jul 2, 2008, 4:15 PM CDT
In force
55 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon

County Crawford County, WI

The radar

The La Crosse radar (KARX), 63 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 3:45 PM CDTHAIL 0.755 W Mount Zion, WIPENNY SIZE HAIL FELL FOR 10 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1872 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1872 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 022021
SVRARX
WIC023-022115-
/O.NEW.KARX.SV.W.0091.080702T2020Z-080702T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
320 PM CDT WED JUL 2 2008

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CRAWFORD COUNTY IN SOUTHWEST WISCONSIN...

* UNTIL 415 PM CDT

* AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  FERRYVILLE...OR 9 MILES EAST OF LANSING...MOVING SOUTHEAST AT 21
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MOUNT STERLING AND SENECA AROUND 335 PM...
  GAYS MILLS AND SOLDIERS GROVE AROUND 345 PM...
  BELL CENTER AND PETERSBURG AROUND 350 PM...
  ROLLING GROUND AND BARNUM AROUND 355 PM...
  MOUNT ZION AND PLUGTOWN AROUND 405 PM...
  
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

STAY OR MOVE INDOORS AND AWAY FROM WINDOWS. BESIDES POSSIBLE ROOF OR
CROP DAMAGE...HAIL MAY ALSO DENT VEHICLES OR BREAK WINDSHIELDS IF
LEFT UNPROTECTED.

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

LAT...LON 4327 9107 4331 9108 4335 9115 4343 9110
      4343 9090 4336 9067 4318 9067 4314 9073
      4313 9075
TIME...MOT...LOC 2020Z 295DEG 19KT 4335 9101

$$

DTJ
3 follow-up statements
000 
WWUS53 KARX 022038
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
338 PM CDT WED JUL 2 2008

WIC023-022115-
/O.CON.KARX.SV.W.0091.000000T0000Z-080702T2115Z/
CRAWFORD WI-
338 PM CDT WED JUL 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHERN CRAWFORD COUNTY...

AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR PETERSBURG...OR 19 MILES SOUTH OF VIROQUA...MOVING SOUTHEAST AT
37 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BARNUM AND STEUBEN AROUND 345 PM...
  PLUGTOWN AND MOUNT ZION AROUND 350 PM...
  HIGHWAYS 60 AND 61 AND EASTER ROCK AROUND 355 PM...

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4327 9107 4331 9108 4335 9115 4343 9110
      4343 9090 4336 9067 4318 9067 4314 9073
      4313 9075
TIME...MOT...LOC 2038Z 305DEG 32KT 4328 9086

$$

DTJ
000 
WWUS53 KARX 022054
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
354 PM CDT WED JUL 2 2008

WIC023-022115-
/O.CON.KARX.SV.W.0091.000000T0000Z-080702T2115Z/
CRAWFORD WI-
354 PM CDT WED JUL 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR EAST CENTRAL CRAWFORD COUNTY...

AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR MOUNT ZION...OR 21 MILES WEST OF RICHLAND CENTER...MOVING
SOUTHEAST AT 19 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PLUGTOWN AND MAPLE RIDGE AROUND 400 PM...
  HIGHWAYS 60 AND 61 AND EASTER ROCK AROUND 410 PM...

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4315 9080 4316 9082 4322 9093 4337 9080
      4331 9067 4318 9067 4317 9069 4314 9073
      4313 9075
TIME...MOT...LOC 2054Z 303DEG 17KT 4324 9076

$$

DTJ
000 
WWUS53 KARX 022110
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
410 PM CDT WED JUL 2 2008

WIC023-022120-
/O.EXP.KARX.SV.W.0091.000000T0000Z-080702T2115Z/
CRAWFORD WI-
410 PM CDT WED JUL 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CRAWFORD COUNTY
EXPIRES AT 415 PM CDT...

THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER.

LAT...LON 4315 9080 4316 9082 4322 9093 4337 9080
      4331 9067 4318 9067 4317 9069 4314 9073
      4313 9075
TIME...MOT...LOC 2110Z 303DEG 17KT 4320 9067

$$

DAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 2:35 PM CDT, 45 minutes earlier.

Area forecast discussion, Jul 2, 2:35 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
235 PM CDT WED JUL 2 2008

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

SURFACE MAP THIS AFTERNOON HAS A COLD FRONT EXTENDING FROM NORTHEAST
WI THROUGH SOUTHWEST WI AND NORTHEAST IA. BUILDING INSTABILITY ALONG
AND AHEAD OF THE FRONT HAS SPAWNED A SCATTERED TO BROKEN BAND OF
THUNDERSTORMS PER RADAR MOSAIC THAT EXTENDED FROM NEAR OSHKOSH WI
THROUGH RICHLAND CENTER WI...TO WEST UNION IA. MUGGY DEW POINTS IN
THE UPPER 60S TO LOWER 70S ALONG AND AHEAD OF THE FRONT FUELING
THESE THUNDERSTORMS. OTHERWISE...DRY AND COOL CANADIAN HIGH PRESSURE
WAS NOSING SOUTHEASTWARD INTO THE NORTHERN PLAINS AND WESTERN MN
WITH DEW POINTS IN THE MID/UPPER 40S.

02.12Z GFS AND NAM IN VERY GOOD AGREEMENT THROUGH THE PERIOD...
LENDING TO HIGHER FORECAST CONFIDENCE.

MODELS SHOW THE COLD FRONT AND ASSOCIATED THUNDERSTORM ACTIVITY
PUSHING SOUTHEAST OF THE AREA BY 8 OR 9 PM AS THE AREA OF CANADIAN
HIGH PRESSURE CONTINUES TO BUILD INTO THE NORTHERN PLAINS/UPPER
MIDWEST. ONCE THE SHRA/TS ACTIVITY EXITS THE AREA THIS
EVENING...SKIES WILL BECOME MOSTLY CLEAR FROM NORTH TO SOUTH WITH
DEW POINTS FALLING. CLEARING SKIES....LIGHT NORTH WINDS AND DRYING
DEW POINTS WILL ALLOW TEMPERATURES TO COOL OFF INTO THE UPPER 40S TO
MIDDLE 50S.

HIGH PRESSURE WILL CONTINUE TO DOMINATE THE AREA THURSDAY AND
FRIDAY. COOL 850MB TEMPERATURES IN THE 7-9C RANGE ASSOCIATED WITH
THIS CANADIAN AIRMASS WILL PRODUCE HIGH TEMPERATURES ONLY IN THE
LOWER TO MIDDLE 70S. 850MB TEMPERATURES MODERATE INTO THE 11-13C RANGE
ON FRIDAY FOR HIGHS IN THE MID 70S TO LOWER 80S.

THE HIGH BEGINS TO MOVE EAST OF THE AREA ON SATURDAY WITH A LIGHT
SOUTHERLY AIRFLOW SETTING UP...BUT REMAINING DRY. WITH MOSTLY SUNNY
SKIES EXPECTED AND 850MB TEMPERATURES WARMING TO 14-17C...HIGHS
SHOULD HAVE NO PROBLEM REACHING INTO THE LOWER AND MIDDLE 80S.

BY SATURDAY NIGHT...LOW PRESSURE TRACKING ACROSS CENTRAL CANADA WILL
DRAG A COLD FRONT EASTWARD THROUGH THE NORTHERN PLAINS/NORTHWEST MN.
GFS AND ECMWF INDICATE THAT PLUME OF 850MB MOISTURE TRANSPORT WILL
REMAIN WELL WEST OF THE AREA...SO AREA SHOULD REMAIN DRY.

.LONG TERM...SUNDAY THROUGH WEDNESDAY

SHRA/TS CHANCES THROUGH THE PERIOD AND WARMING TEMPERATURES ARE THE
MAIN CONCERN IN THE EXTENDED PERIODS.

02.00Z ECMWF/02.12Z GFS IN GOOD AGREEMENT WITH FAIRLY FLAT MID/UPPER
LEVEL RIDGE OVER THE NORTHERN CONUS/SOUTHERN CANADA. FAIRLY
FAST/HIGH ZONAL FLOW USHERS A COLD FRONT THROUGH THE UPPER MIDWEST
SUNDAY/SUNDAY NIGHT TIME FRAME FOR A CHANCE OF SHOWERS AND
THUNDERSTORMS. BOTH MODELS INDICATING THE FRONT WILL HANG UP ACROSS
THE AREA THROUGH MONDAY..CONTINUING THE CHANCE OF SHRA/TS. GFS IS
DEPICTING COMPUTED 0-3KM CAPE 500-1000J/KG WITH 0-3KM SHEAR OF
25-30KT SUNDAY/SUNDAY NIGHT. IF A BIT MORE CAPE CAN BE MANAGED...WILL
HAVE TO KEEP A CLOSE EYE ON THE POSSIBILITY OF SEVERE STORMS FROM
SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. ECMWF/GFS GO ON THEIR OWN WAYS
TUESDAY THROUGH WEDNESDAY. THE ECMWF WANTS TO FORM A CUT-OFF LOW
UNDER THE MEAN RIDGE ACROSS THE NORTHERN TIER STATES...TAKING IT
FROM THE CENTRAL PLAINS INTO THE UPPER MIDWEST. THE GFS ON THE OTHER
HAND BRINGS A WEAK IMPULSE THROUGH THE AREA IN MORE HIGHLY AMPLIFIED
NORTHWEST FLOW THE ROUGH THE AREA TUESDAY...BUT THEN REALLY BUILDS
THE RIDGE OVER THE UPPER MIDWEST ON WEDNESDAY. AS A
COMPROMISE...WILL CARRY A SMALL CHANCE OF SHRA/TS FOR TUESDAY
THROUGH WEDNESDAY. OTHERWISE...ECMWF HAS 850MB TEMPERATURES WARMING
UNDER THE MEAN RIDGE INTO THE 15 TO 20C RANGE...FOR HIGHS IN THE
MID-UPPER 80S.

&&

.AVIATION...TONIGHT AND THURSDAY

COOLER...DRIER...STABLE CANADIAN HIGH PRESSURE WILL SETTLE ACROSS
MN/WI TONIGHT AND PERSIST THRU MUCH OF THE UPCOMING HOLIDAY WEEKEND.
THIS HIGH WILL GENERALLY BRING GOOD VFR CONDITIONS TO THE TAF SITES
THRU AT LEAST FRIDAY. AS THE LEADING COLD FRONT PUSHES THRU THE AREA
THIS AFTERNOON...SOME SMOKE FROM WILDFIRES IN SASKATCHEWAN WILL
DRIFT ACROSS THE AREA...WITH VSBYS REDUCED AT TIMES TO 5SM TO 7SM IN
HAZE. AS MORE NORTHERLY FLOW SPREADS ACROSS THE AREA THRU THE
AFTERNOON...THESE HAZY CONDITIONS ARE EXPECTED TO PUSH SOUTH OF THE
TAF SITES BY 00Z THIS EVENING.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.

&&

SHORT/LONG TERM...DAS
AVIATION..........RRS
Hazardous weather outlook, Jul 2, 12:21 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1221 PM CDT WED JUL 2 2008

IAZ029-030-WIZ054-055-061-031100-
CLAYTON-CRAWFORD-FAYETTE-GRANT-RICHLAND-
1221 PM CDT WED JUL 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
AND SOUTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS AHEAD OF AN APPROACHING COLD FRONT WILL MOVE
ACROSS THE REGION THROUGH THE AFTERNOON HOURS. WINDS ALOFT AND
INSTABILITY WILL BE STRONG ENOUGH THAT A FEW OF THE STORMS COULD
BECOME SEVERE. THE GREATEST THREAT LOOKS TO BE GENERALLY ALONG
AND SOUTH OF A WEST UNION IOWA TO RICHLAND CENTER WISCONSIN LINE.
THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY NIGHT INTO TUESDAY...BUT
AT THIS TIME IT IS TOO EARLY TO DETERMINE THE SEVERE WEATHER
POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE YET BE NEEDED THIS AFTERNOON BETWEEN 1 PM
AND 6 PM.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

IAZ008>011-018-019-MNZ096-WIZ041>044-053-031100-
ADAMS-ALLAMAKEE-CHICKASAW-FLOYD-HOUSTON-HOWARD-JUNEAU-LA CROSSE-
MITCHELL-MONROE-VERNON-WINNESHIEK-
1221 PM CDT WED JUL 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
INTO WESTERN AND CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS REMAIN POSSIBLE ACROSS THE AREA THROUGH THIS
AFTERNOON. ANY STRONGER STORMS WILL BE CAPABLE OF PRODUCING PEA
SIZED HAIL AND GUSTY WINDS...BUT THE RISK OF SEVERE STORMS IS
SHIFTING SOUTH OF THE AREA. THUNDERSTORM CHANCES WILL DECREASE
THROUGH THE MID AND LATE AFTERNOON HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY NIGHT INTO TUESDAY...BUT
AT THIS TIME IT IS TOO EARLY TO DETERMINE THE SEVERE WEATHER
POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

MNZ079-086>088-094-095-WIZ017-029-032>034-031100-
BUFFALO-CLARK-DODGE-FILLMORE-JACKSON-MOWER-OLMSTED-TAYLOR-
TREMPEALEAU-WABASHA-WINONA-
1221 PM CDT WED JUL 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA
AND WESTERN INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY NIGHT INTO TUESDAY...BUT
AT THIS TIME IT IS TOO EARLY TO DETERMINE THE SEVERE WEATHER
POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

RABERDING/RRS

In the hours before

Local storm report, Jul 2, 9:37 AM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
937 AM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 AM     HAIL             FENNIMORE               42.98N 90.65W
07/02/2008  E1.00 INCH       GRANT              WI   PUBLIC

            AT KWIK TRIP STORE

&&

DAVIS
Local storm report, Jul 2, 9:44 AM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
944 AM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     HAIL             FENNIMORE               42.98N 90.65W
07/02/2008  M0.75 INCH       GRANT              WI   AMATEUR RADIO

&&

DTJ
Local storm report, Jul 2, 2:54 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
254 PM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             ROSSVILLE               43.18N 91.38W
07/02/2008  E1.00 INCH       ALLAMAKEE          IA   PUBLIC

            DELAYED REPORT FROM SHERIFF.

&&

DANB

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:26 AM CDTSevere Thunderstorm WarningARXRichland, Vernon35 min
Jul 2, 9:40 AM CDTSevere Thunderstorm WarningARXAdams11 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.